# SDR DALA2024071107016

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-213
- Aircraft serial: 8316
- Aircraft time: 17,779 hours, 7,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3058, CORROSION LOWER SILL LOCATED BETWEEN FR68 AND STR23R AT AFT GALLEY AREA A (SSI 534147). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL AREA LOCATED BETWEEN FR68 AND STR23R AT AFT GALLEY AS PER A321 SRM 53-41-14-300-001. FIGURE 001 SHEET 3. REPAIR PRINCIPLE 5. DETAIL H. (LP 0437983)
